# SDR CALA2024051301433

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,801 hours, 18,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4280
- Condition: Damaged
- Location: A/C Pack Temp
- Part time: 72,032 hours, 16,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R PACK OFF IN FLT UNABLE TO RESET HAD BOTH EICAS AND OVHD PAN EL PACK OFF LIGHT LOCKED FOR POSITIVE FIX FOUND PACK TEMP VALVE BAD WHILE PERFORMING RT PACK TEMP CONTROLLER BITE PER AMM 21-51 CONTROL VALVE FAULTED AGAIN. FOUND DAMAGE ON THE POSITION CONTROLLER PER AMM 21-51-14/401 AS PERCAUTION. OPS CHECK GOOD FAULT TREE 803 FOUND TEMP CONTROL VALVE AT FAULT. RESET ALL INDICATOR ON TEMP CONTROL VALVE. REMOVED AND NO FAULTS.A/C OK TO CONTINUE. QTY CHECKS GOOD RAN RT PACK AGAIN AND FOUND ON ECS PAGE TEMP REPLACED RT TEMP CONTROL VALVE PER 21-51-12/401 OPS CHECK CONTROL VALVE POSITION BLANK. PERFORMED CONTROLLER BITE AND TEMP GOOD NO FAULTS ALL CHECKS GOOD ALSO REPLACED RIGHT PACK TEMP.
